Uniformly non-elliptic systems of singular integro-differential equations on compact manifolds
Doklady Akademii Nauk, Tome 172 (1967) no. 3, pp. 518-520
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_172_3_a2,
author = {B. R. Vainberg and V. V. Grushin},
title = {Uniformly non-elliptic systems of singular integro-differential equations on compact manifolds},
journal = {Doklady Akademii Nauk},
pages = {518--520},
year = {1967},
volume = {172},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_172_3_a2/}
}
TY - JOUR AU - B. R. Vainberg AU - V. V. Grushin TI - Uniformly non-elliptic systems of singular integro-differential equations on compact manifolds JO - Doklady Akademii Nauk PY - 1967 SP - 518 EP - 520 VL - 172 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1967_172_3_a2/ LA - ru ID - DAN_1967_172_3_a2 ER -
B. R. Vainberg; V. V. Grushin. Uniformly non-elliptic systems of singular integro-differential equations on compact manifolds. Doklady Akademii Nauk, Tome 172 (1967) no. 3, pp. 518-520. http://geodesic.mathdoc.fr/item/DAN_1967_172_3_a2/